Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2018 | 2017 | 2016 | 2013 | 2011 | 2010 | 2004
Number of items: 8.

2018

Crooks, Elaine C. M. and Grinfeld, Michael and McKay, Geoffrey (2018) Minimality conditions for wave speed in anisotropic smectic C* liquid crystals. Mathematical Methods in the Applied Sciences, 41 (1). pp. 88-102. ISSN 0170-4214

2017

Greenhalgh, David and Khan, Qamar J. A. and Pettigrew, Joseph S. (2017) An eco-epidemiological predator-prey model where predators distinguish between susceptible and infected prey. Mathematical Methods in the Applied Sciences, 40 (1). pp. 146-166. ISSN 0170-4214

2016

Mulholland, Anthony J. and Picard, Rainer and Trostorff, Sascha and Waurick, Marcus (2016) On well-posedness for some thermo-piezoelectric coupling models. Mathematical Methods in the Applied Sciences, 39 (15). pp. 4375-4384. ISSN 0170-4214

2013

Lord, Natacha and Mulholland, Anthony (2013) An a priori error estimate for the finite element modelling of electromagnetic waves interacting with a periodic diffraction grating. Mathematical Methods in the Applied Sciences, 36 (10). 1187–1205. ISSN 0170-4214

2011

McGuiness, C.G. and Lamb, Wilson and Mcbride, Adam (2011) On a class of continuous fragmentation equations with singular initial conditions. Mathematical Methods in the Applied Sciences, 34. pp. 1181-1192. ISSN 0170-4214

2010

Lamb, W. and McBride, A.C. and McGuinness, G.C. (2010) Fragmentation arising from a distributional initial condition. Mathematical Methods in the Applied Sciences, 33 (10). pp. 1183-1191. ISSN 0170-4214

McGhee, D.F. and Picard, R. (2010) A note on anisotropic, inhomogeneous, poro-elastic media. Mathematical Methods in the Applied Sciences, 33 (3). pp. 313-322. ISSN 0170-4214

2004

Lamb, W. (2004) Existence and uniqueness results for the continuous coagulation and fragmentation equation. Mathematical Methods in the Applied Sciences, 27 (6). pp. 703-721. ISSN 0170-4214

This list was generated on Sat Jul 4 23:46:57 2020 BST.